Curves on threefolds with trivial canonical bundle

Paranjape, Kapil H. (1991) Curves on threefolds with trivial canonical bundle Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 101 (3). pp. 199-213. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


C. H. Clemens has shown that homologically trivial codimension two cycles on a general hypersurface of degree five and dimension three form a subgroup of infinite rank inside the intermediate jacobian. We generalize this to other complete intersection threefolds with trivial canonical bundle.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Algebraic Cycles; Algebraic Threefolds; Intermediate Jacobian; Rational Curves
ID Code:35975
Deposited On:12 Apr 2011 09:06
Last Modified:17 May 2016 18:56

Repository Staff Only: item control page